# SDR DALA2022010108195

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 85,836 hours, 18,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 EMERGENCY ESCAPE PATH LIGHTS NOT WORKING SEATS 13AB-20AB. CORRECTIVE ACTION: EMERGENCY ESCAPE PATH LIGHTS NOT WORKING SEATS 13AB-20AB (8302804)
